default-icon
Cough and fever
4 days ago I suddenly coughed for a while at night followed by body pain and fever in the next morning. Aftr taking CLAVAM 625 (amoxicillin, potassium clavulanate & clavulanic acid) and calpol, my fever is now controlled. Q1. Now, I am having gas problem followed by stomache upset and little vomitting tendency sometime. Q2. Do I have to take 10 tablets of Clavam antibiotic? At the time posting this I hv taken 5 tablets already. Thanks in advance.
111 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello There. I can understand your concern. dive proper attention to your diet and drink lots of water. yes its very important that you complete the course as suggested by the doctor don't ever think of leaving it half way. you can take a tab. ondem once or twice a day half an hour before food for controlling your vomiting. best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello..... Antibiotics can cause gastritis , you should take them with protan pump inhibitors... Complete course of a antibiotic is usually recommend because incompetent course may lead to drug resistance .. Since your complaining of side effects you can stop it if you don't have fever now....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO